MathSciNet Relay Station
MathSciNet bibliographic data
MR2011331 (2005b:53135) 53D20
Jeffrey, Lisa C. The residue formula and the Tolman-Weitsman theorem. J. Reine Angew. Math. 562 (2003), 51–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement